# SDR SWIA201743639

- Difficulty date: July 31, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 33,601 hours, 24,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202 FWD POST AT LBL 30 HAS A CRACK INDICATION NOTED AT THE TOP OF POST AT AFT I-BEAM FLANGE AND WEB INTERSECTION .150 INCHES  LONG.  FAILED NDT.   REPAIRED THE FWD POST IAW SRM.
